RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 627–630 (Mi mz1875)  

Brief Communications

A spectral problem for the $P_n$-approximation of the transport equation

N. S. Temirbulatov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1875

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 471–475

Bibliographic databases:

Received: 24.06.1996

Citation: N. S. Temirbulatov, “A spectral problem for the $P_n$-approximation of the transport equation”, Mat. Zametki, 60:4 (1996), 627–630; Math. Notes, 60:4 (1996), 471–475

Citation in format AMSBIB
\Bibitem{Tem96}
\by N.~S.~Temirbulatov
\paper A~spectral problem for the $P_n$-approximation of the transport equation
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 627--630
\mathnet{http://mi.mathnet.ru/mz1875}
\crossref{https://doi.org/10.4213/mzm1875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619416}
\zmath{https://zbmath.org/?q=an:0897.45002}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 471--475
\crossref{https://doi.org/10.1007/BF02305436}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400042}


Linking options:
  • http://mi.mathnet.ru/eng/mz1875
  • https://doi.org/10.4213/mzm1875
  • http://mi.mathnet.ru/eng/mz/v60/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:75
    References:15
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020